Actuarial Modelling For Diabetes Mellitus Insurance
Abstract
Diabetes mellitus is a hereditary disease with an increasing number of cases globally and has become one of the leading causes of death from critical illness in Indonesia. Several researchers have highlighted that genetic and social factors play a significant role in the development of diabetes mellitus. Consequently, financial planning and health insurance are essential. Diabetes health insurance is particularly beneficial for individuals with a family history of diabetes mellitus and individuals with unhealthy lifestyles who may become the first carriers to develop the disease. Some researchers have introduced actuarial models for calculating health insurance premiums and reserves, based on compartmental models used in the study of epidemics and pandemics. In this article, we aim to expand on previous research by applying actuarial models to diabetes mellitus model, while incorporating genetic and social factors. We hope that this article can serve as a reference for the public in financial planning, such as participating in insurance programs, to maintain financial stability.
Keywords
Full Text:
PDFReferences
W. Fauzi. Hukum Asuransi. 2019. [Online]. Available: http://repo.unand.ac.id/37110/4/Buku Hukum Asuransi.pdf
R. M. PUTRA. Penyakit Menurun Dan Pecegahannya. CV MEDIA EDUKASI CREATIVE, 2022
World Health Organization. Definition and Diagnosis of Diabetes Mellitus and Intermediate Hyperglycemia. 2016.
International Diabetes Federation. Indonesia Diabetes Report 2021. International Diabetes Federation. Accessed: Oct. 30, 2024. [Online]. Available: https://diabetesatlas.org/data/en/country/94/id.html
R. Feng and J. Garrido. Actuarial Applications of Epidemiological Models. North American. Actuarial Journal. vol. 15, no. 1, pp. 112–136, 2011, doi: 10.1080/10920277.2011.10597612.
D. I. J. Samaranayake and D. L. M. Samaranayake, .Insurance contract for epidemiological diseases spread. Sri Lanka J. Econ. Res., vol. 5, no. 2, pp. 103–124, 2018. doi: 10.4038/sljer.v5i2.51.
M. Kurniawaty, M. M. Arifin, B. Kurniawan, S. L. Sukarno, and M.
DOI: https://doi.org/10.18860/cauchy.v10i1.29880
Refbacks
- There are currently no refbacks.
Copyright (c) 2025 Fauzan Rafi Amrullah

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.